A 33-year-old female asked about a 34-year-old male:
Heartburn 10+ years on nexium (esomeprazole) 40 mg daily for 6 years. gets stomach aches and nausea alot? could it be a stomach bug or gerd flare up?
1 doctor answer • 2 doctors weighed in
Specializes in Family Medicine
Get checked: See a gastroenterologist who help you determine if a repeat workup is needed.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Jan 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.